# SDR SIMA200426907

- Difficulty date: September 16, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVD THE EXISTING CENTER SILL AND INSTALLED NEW SILL IAW EMB 145 SRM, SRM 145/1142 REV 27, CHAPTER 51-20-01-51-20-03, 51-40-02, 51-40-04 AND 51-40-06.  (M)
